ArticleExperimental and therapeutic medicine2020
Severe DRESS syndrome after carbamazepine intake in a case with multiple addictions: A case report.
Article in Experimental and therapeutic medicine, 2020. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 7 papers.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
7 citing papers in PubMed, 13 citations in OpenAlex.
- Demographic, anthropometric, and metabolic characteristics of obstructive sleep apnea patients from Romania before the COVID-19 pandemic.Experimental and therapeutic medicine · 2021Article
- Article
- Review
- The Synthesis and Evaluation of Aminocoumarin Peptidomimetics as Cytotoxic Agents on Model BacterialMaterials (Basel, Switzerland) · 2021Article
- Respiratory allergies: Salicaceae sensitization (Review).Experimental and therapeutic medicine · 2021Review
- Urban allergy review: Allergic rhinitis and asthma with plane tree sensitization (Review).Experimental and therapeutic medicine · 2021Review
- 2nd Special Issue: Tackling key immunological and immuno-dermatological pathways and their link to treatment options.Experimental and therapeutic medicine · 2020Article
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
6 authors at 4 institutions in 1 country.
Funding
No grant is acknowledged in the PubMed record.
Abstract
A case is presented of a male with drug rash with eosinophilia and systemic symptoms (DRESS) syndrome induced by carbamazepine intake. The patient presented all the elements of DRESS syndrome: Skin reaction, fever, enlargement of the lymph nodes, increased eosinophils and lymphocytes, with associated organ dysfunctions. The patient was admitted with acute laryngeal edema and imminence of respiratory insufficiency. The escalation of symptoms for this syndrome is typical, even after the administering of the the culprit medicine has ceased. However, in this case, the most difficult aspect was the complex treatment scheme prior to admission. All medical compounds involved in the background treatment were substituted with other substances in order to control the immune response. Current knowledge regarding DRESS is reviewed and possible influence of various etiologies over the present case are discussed. Clinicians should be aware of this rare situation with life-threatening potential. We benefited from the advantage of reuniting the knowledge of a complex team of experts from various tertiary emergency units in Romania.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.